Advanced

On field theory methods in singular perturbation theory

Kurasov, Pavel LU and Pavlov, YV (2003) In Letters in Mathematical Physics 64(2). p.171-184
Abstract
Singular and supersingular finite rank perturbations of self-adjoint operators are studied using methods from renormalization theory for quantum fields. It is shown that the ideas from dimensional and Pauli-Villars regulatizations can be applied to determine uniquely certain finite rank supersingular perturbations. Approach is based on the regularization of homogeneous singular quadratic forms.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
self-adjoint operator, quantum field theory, renormalization, perturbation, singular
in
Letters in Mathematical Physics
volume
64
issue
2
pages
171 - 184
publisher
Springer
external identifiers
  • wos:000185408800007
  • scopus:9744222839
ISSN
0377-9017
DOI
10.1023/A:1025750025624
language
English
LU publication?
yes
id
3ecade2f-f65c-431b-92ca-17c1efe23227 (old id 300066)
date added to LUP
2007-09-16 10:42:45
date last changed
2018-01-07 08:40:53
@article{3ecade2f-f65c-431b-92ca-17c1efe23227,
  abstract     = {Singular and supersingular finite rank perturbations of self-adjoint operators are studied using methods from renormalization theory for quantum fields. It is shown that the ideas from dimensional and Pauli-Villars regulatizations can be applied to determine uniquely certain finite rank supersingular perturbations. Approach is based on the regularization of homogeneous singular quadratic forms.},
  author       = {Kurasov, Pavel and Pavlov, YV},
  issn         = {0377-9017},
  keyword      = {self-adjoint operator,quantum field theory,renormalization,perturbation,singular},
  language     = {eng},
  number       = {2},
  pages        = {171--184},
  publisher    = {Springer},
  series       = {Letters in Mathematical Physics},
  title        = {On field theory methods in singular perturbation theory},
  url          = {http://dx.doi.org/10.1023/A:1025750025624},
  volume       = {64},
  year         = {2003},
}